x

Night Nurse Capsules – 10 Capsules

Relieves cold and flu symptoms to help you get a good night sleep.

Night Nurse provides fast night-time relief from common cold and flu symptoms including:

  • Tickly coughs
  • Runny nose
  • Shivers and aching
  • Sore throat
  • Headaches
  • Taking a capsule before bed helps relieve your symptoms, allowing you to sleep through the night and wake up refreshed.

GHs47.00

In Stock
Quantity:
Compare
Adults and children aged 12 years and over: Take 2 capsules with a drink of water just before going to bed.
  • Do not exceed the stated dose
  • Not to be given to children under 12 years of age unless directed by a doctor
  • Keep out of the reach of children
  • Do not take with any other paracetamol-containing products or flu, cold or decongestant products
  • Not suitable if you are pregnant or breast-feeding
  • In the event of overdose, seek immediate medical advice even if you feel well
  • Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day
  • Avoid alcoholic drink
  • May cause drowsiness. If affected, do not drive or operate machinery
Each capsule contains: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg

Night Nurse Capsules – 10 Capsules

Reviews

There are no reviews yet.

Be the first to review “Night Nurse Capsules – 10 Capsules”

Your e-mail address will not be published. Required fields are marked *

X